MathSciNet Relay Station
MathSciNet bibliographic data
MR563925 (81f:52014) 52A25 (05B99 14M99)
Stanley, Richard P. The number of faces of a simplicial convex polytope. Adv. in Math. 35 (1980), no. 3, 236–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement